# SDR SWIA201333474

- Difficulty date: May 6, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,579 hours, 24,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS 2 CRACKS IN IT.  1 AT RBL 9.0 AND 1 AT RBL 27.50. (C-CHECK) REPAIRED THE AFT PRESSURE BULKHEAD, 2 EA CRACKS AT RBL 9.0 AND RBL 27.50 IAW REO.
